MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; SOFT-TISSUE BIOPSY PROCEDURE KIT

MERIT MEDICAL SYSTEMS, INC. CORVOCET¿; SOFT-TISSUE BIOPSY PROCEDURE KIT
Catalog Number CORCA2015SB/CNB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that the needle of the device detached.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
CORVOCET¿
Common Device Name
SOFT-TISSUE BIOPSY PROCEDURE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23980239
Report Number1721504-2026-00799
Device Sequence Number19977979
Product Code KNW
UDI-Device Identifier00884450477656
UDI-Public00884450477656
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCORCA2015SB/CNB
Device Lot NumberI3288293
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown